A 27-year-old female asked:
I have had nexplanon in my arm for two years now and have had a sudden onset of the following symptoms: dark brown spotting with no bright red blood 3-4 weeks ago and no appetite, tender breasts, fatigue, and hot flashes for the past 1-2 weeks should i w
1 doctor answer • 1 doctor weighed in
Dr. Yvette Westfordanswered
Obstetrics and Gynecology 22 years experience
No worries: It is not unusual to have these irregular hormonal fluctuations with progesterone only devices. It is always good advice to check a urine pregnancy test since that is the reason you are using the Nexplanon in the first place. Once you verify its negative, you know the device is doing its job and so you worry less.
Created for people with ongoing healthcare needs but benefits everyone.
2.1k viewsAnswered >2 years ago
Last updated Nov 1, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.